# SDR SIMA20171215010

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME 60 BETWEEN STRINGER 4L AND 5L. BLENDED GOUGE, PERFORMED NDT, FABRICATED AND INSTALLED REPAIR DOUBLER AND RESTORED SURFACE PROTECTION IAW NCR EM-53-045 AND ETD 2017-145-107262.
